MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC AMARA VIEW FULL FACE MASK; CPAP/BIPAP FULL FACE MASK

PHILIPS NORTH AMERICA LLC AMARA VIEW FULL FACE MASK; CPAP/BIPAP FULL FACE MASK
Model Number 1090670
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned for investigation.
 
Event or Problem Description
The manufacturer received information that a user of an amara view mask with magnet headgear alleges the mask with magnets has reduced the lifetime of his defibrillator by 1.5 years.The user stated the defibrillator was making a sound like an alarm for thirty seconds or more.The user was instructed to order the non magnetic clips for his mask and headgear.There was no report of patient harm or injury.No product was returned for investigation.This will be an initial final report.The manufacturer will continue to monitor complaints for similar issues.The manufacturer concludes no further action is needed at this time.

Brand Name
AMARA VIEW FULL FACE MASK
Common Device Name
CPAP/BIPAP FULL FACE MASK
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
1001 murry ridge lane
ste a
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key15936333
Report Number2518422-2022-101259
Device Sequence Number17694640
Product Code BZD
UDI-Device Identifier00606959009288
UDI-Public00606959009288
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1090670
Device Catalogue Number1090670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES90705
Patient Sequence Number1
Patient SexMale